Journal of Symbolic Logic

Krom Formulas with One Dyadic Predicate Letter

Harry R. Lewis

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 41, Issue 2 (1976), 341-362.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739775

Mathematical Reviews number (MathSciNet)
MR406787

Zentralblatt MATH identifier
0381.03012

JSTOR
links.jstor.org

Citation

Lewis, Harry R. Krom Formulas with One Dyadic Predicate Letter. J. Symbolic Logic 41 (1976), no. 2, 341--362. https://projecteuclid.org/euclid.jsl/1183739775


Export citation